| Model Number |
SN1815 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the testing performed on the archived samples and the determined risk priority number, the residual risk related to this complaint is considered acceptable.As evidence, the customer provided pictures of the impacted sol-care safety needle 18g 1 1/2", ref: sn1815, confirmed the reported issue.The brown substance on the safety mechanism may be oil from injection mold or may be the initial injection parts when the injection machine is restarted.The operators and inspectors have been retrained about the appearance inspection requirement of safety needle.Sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.This report was initially submitted on 02/12/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
"the customer reported that they received a complaint from our customer regarding the product sol-care safety needle.A dark/brown color can be seen in the safety mechanism of the needle.The customer has noticed an error in one of the needles.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.